# SDR JJBA838CA260023

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,038 hours, 27,087 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED CARGO BAY SMOKE DETECTOR WARMING LIGHT ILLUMINATED AT 7000 FT, ACFT RETURNED TO FIELD.  MX CREW FOUND ELECTRICAL CONNECTOR LOOSE AND NOT SAFETIED. CLEANED AND RECONNECTED CONNECTOR PLUG AND SAFETIED. OPS CHECK WAS SATISFACTORY.
